Journal of Symbolic Logic

Review: Alfred Tarski, A Simplified Formalization of Predicate Logic with Identity

J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 3 (1974), 602-603.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739202

JSTOR
links.jstor.org

Citation

Shepherdson, J. C. Review: Alfred Tarski, A Simplified Formalization of Predicate Logic with Identity. J. Symbolic Logic 39 (1974), no. 3, 602--603. https://projecteuclid.org/euclid.jsl/1183739202


Export citation